A
we show that
Publié le :
DOI : 10.4171/aihpd/31
Mots-clés : Random structures, phase transitions, Boolean formulas, satisfiability, NP-complete problems, second moment method, small subgraph conditioning.
@article{AIHPD_2016__3_3_349_0, author = {Moore, Cristopher}, title = {The phase transition in random regular exact cover}, journal = {Annales de l{\textquoteright}Institut Henri Poincar\'e D}, pages = {349--362}, volume = {3}, number = {3}, year = {2016}, doi = {10.4171/aihpd/31}, zbl = {1353.68210}, language = {en}, url = {https://www.numdam.org/articles/10.4171/aihpd/31/} }
Moore, Cristopher. The phase transition in random regular exact cover. Annales de l’Institut Henri Poincaré D, Tome 3 (2016) no. 3, pp. 349-362. doi : 10.4171/aihpd/31. https://www.numdam.org/articles/10.4171/aihpd/31/
Cité par Sources :